# SDR SWAA2021073090507

- Difficulty date: July 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERNAL FRAME ASSY. AT R-1 DOOR FWD. UPPER CORNER. ; / [01] LOCATE AND STARTED DRILLING PROCESS OF NEW FRAME ASSEMBLY P/N 141A8370U13 P/O# 1617089 PER B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] LATE ENTRY : REMOVED DAMAGED STUB FRAME AS PER B737-7 SRM 51-40-02-0G-0.; [04] STUB FRAME ASSY. FOUND OUT OF LIMITS(NO CRACKS PERMITED )AS PER B737-7 SRM 53-10-15-1A-2 FIG. 102.; [05] LOCATED & COMPLETED DRILLING OF NEW STUB FRAME AS PER B737-7 SRM 51-40-05-0G-0; & DWG. 141A8370.; [06] ACCOMPLISHED TOP COAT APPLICATION TO NEW STUB FRAME PER B737-700 AMM 51-21-73-370-803; [07] OK TO INSTALL NEW STUB FRAME; [08] MIXED BMS 5-95 SEALANT AT 7:30AM 7/16/2021 SQUEEZE OUT TIME BY 3:30 AM 7/17/2021; [09] INSTALLED NEW STUB FRAME AT R-1 DOOR FWD UPPER CORNER PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A8370; [10] VERIFIED STEPS 8 & 9
